Advances in Differential Equations

A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations

Jennifer Burke Loftus and Qi S. Zhang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain a pointwise, a priori bound for the vorticity of axially symmetric solutions to the three-dimensional Navier-Stokes equations. The bound is in the form of a reciprocal of a power of the distance to the axis of symmetry. This seems to be the first general pointwise upper bound established for the axially symmetric Navier-Stokes equations.

Article information

Source
Adv. Differential Equations Volume 15, Number 5/6 (2010), 531-560.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854680

Mathematical Reviews number (MathSciNet)
MR2643234

Zentralblatt MATH identifier
1195.35240

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 35B07: Axially symmetric solutions

Citation

Loftus, Jennifer Burke; Zhang, Qi S. A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations. Adv. Differential Equations 15 (2010), no. 5/6, 531--560. https://projecteuclid.org/euclid.ade/1355854680.


Export citation